Journal cover image

Browse issues

Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Computing Science and Mathematics

2014 Vol. 5 No. 2


PagesTitle and authors
107-126Enhanced versions of differential evolution: state-of-the-art survey
Wali Khan Mashwani
DOI: 10.1504/IJCSM.2014.064064

127-136Chaotic biogeography-based optimisation
Weian Guo; Wuzhao Li; Qi Kang; Lei Wang; Qidi Wu
DOI: 10.1504/IJCSM.2014.064057

137-150Dynamic and random differential evolution solving constrained optimisation problems
Qing Zhang; Sanyou Zeng; Changhe Li
DOI: 10.1504/IJCSM.2014.064055

151-164Existence results for random impulsive neutral differential inclusions with lower semicontinuous
A. Vinodkumar
DOI: 10.1504/IJCSM.2014.064066

165-173Chaotic particle swarm optimisation for fitting magnetic spin parameters of transition metal complexes
Hui Zheng; Jing Jie; Xiao-Li Wu
DOI: 10.1504/IJCSM.2014.064058

174-183Convergence of artificial plant optimisation algorithm
Juanyan Fang; Changcheng Wei
DOI: 10.1504/IJCSM.2014.064069

184-197Controllability results for fractional integrodifferential systems in Banach spaces
Bheeman Radhakrishnan; Krishnan Balachandran; Paraman Anukokila
DOI: 10.1504/IJCSM.2014.064067

198-208Bat algorithm with Gaussian walk for directing orbits of chaotic systems
Xingjuan Cai; WuZhao Li; Lei Wang; Qi Kang; Qidi Wu; Xiaonan Huang
DOI: 10.1504/IJCSM.2014.064070

209-218A continuation method for solving non-linear equations in ℝ
M. Prashanth; D.K. Gupta; Sukhjit Singh
DOI: 10.1504/IJCSM.2014.064068